# SDR CALA2014063091370

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 67,492 hours, 25,345 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYS LOW.  SERVICED CREW OXYGEN IAW AMM 12-14-35-0301.  OPERATIONS & LEAK CHECKED OK.  PRESS PRIOR TO SERVICING 1250PSI.
